I feel like I get sick when I take them, As in Sore throat and a cough..this hasent happen the first time is there something wrong with me
Uh, what multi were you taking? Unless you choked on the pill while trying to swallow it, I think it's unlikey it would give you a sore throat
Drink it down with some water. I tried to dry swallow multi vitamins a couple of times and it almost made me feel sick.
Squat - 595lbs -- 270kg -- Dec. 31, '09 (Provincial Record @100kg class)
Bench - 374lbs -- 170kg -- Dec 20, '08 (@100kg class)
Dead - 589lbs -- 267.5kg -- Dec 20, '08 (Provincial Record @100kg class)
Total: 1537lbs -- 697.5kg -- Dec 20, '08 (Provincial Record @ 100kg class)
Bench Only -- 358lbs -- 162.5kg -- Nov. 25, '07 (Provincial Record @ 90kg class)
Bench Only -- 376lbs -- 171kg -- Jan. 26, '08 (Provincial Record @ 100kg class)
I know you're half-crazy, but I wish you'd go all the way.
"Razorcut, as usual, is 100% correct." --- ectx
"It is those who know little, and not those who know much, who so positively assert that this or that problem will never be solved by science.” --- Charles Darwin
Vitamins shouldnt give you a cough. Ide go ahead and continue taking them. Try taking it with food and make sure to wash it down with some liquid.
Try an experiment. Buy a bottle of chewable multivitamins and see whether they make your throat sore. Also, make sure you take them with food in your stomach. (I have a friend who found that B12 caused him severe nausea if he took it on an empty stomach. A little food mitigates all sorts of evils from pills.)
Friends don't let friends squat high; depth before dishonor.
thanks for the reply guys